[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] the last bit of insulin

Di ,
Sorry for the late response but I've been travelling .
How often are you changing your reservoir and set ?
Lispro is only labelled [ by the manufacturer ] for use for up to 48 hrs
before the set should be changed .
Lispro  stability tests were only conducted for this period of time .
However we know that most people change their sets less frequently than
this, particularly if they were previously using velosulin which is labelled
for up to 4 days .
It is possible that the insulin is denaturing in the reservoir and it will
then become less active causing a worstening of control .
You may see that the insulin is slightly cloudy or there may not be a
physical change to the insulin but a reduction in potency .

We are talking to Lilly about the possibility of extending their stability
studies .
-----Original Message-----
From: Diana Maynard <email @ redacted>
To: IP- UK <email @ redacted>
Date: 28 May 1999 15:58
Subject: [IPk] the last bit of insulin

>This sounds a bit weird, but i've found that when I get down to the
>very last bit of insulin in the reservoir, it doesn't appear to work
>properly (ie my Bg goes up).
>it's not a problem - I just know to refill before it gets really low -
>but I can't figure out WHY.
>It;s not the site as when I refill the cartridge it's fine again, and
>when I check it, there's still insulin coming out.
>Anyone have any ideas on this one?
>Insulin Pumpers website http://www.insulin-pumpers.org/
>for mail subscription assistance, contact: HELP@insulin-pumpers.org

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org